# SDR DL31L952674

- Difficulty date: June 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AB
- Make and model: Airbus A310-324
- Aircraft serial: 689
- Engine: Pwa PW4152
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 8010003
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE HAD FLUCTUATING NR 1 ENGINE EPR INDICATIONS, RETURNED JFK.  REPLACED NR 1 FMU, PERFORMED RUNUP, OPERATION NORMAL.
